Previous |  Up |  Next


Title: Unconditionally converging holomorphic mappings between Banach spaces (English)
Author: Gonzáles, M.
Author: Gutiérrez, J. M.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 35
Issue: 2
Year: 1994
Pages: 13-22
Category: math
MSC: 46E50
MSC: 46G20
MSC: 58C10
idZBL: Zbl 0828.46043
idMR: MR1366493
Date available: 2012-10-06T00:29:45Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_035-1994-2_3.pdf 1.082Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo